# SDR VNAA2019112899901

- Difficulty date: November 28, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 34,451 hours, 36,161 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RH WING LOWER PLANK BETWEEN FUEL PANELS 640CB AND 640DB. C/A: REPAIRED THE RH WING LOWER PLANK AROUND DRAIN HOLE AT W.S. 85.5 BETWEEN STRINGER 14R-15R IAW BBD REO 610R-57-21-3206 REV --, DATED 2019-11-28.
